Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

I am suffering from continuous cough and i get some urine drops after urinating

Dear sir,: i am 25 years old.i am suffering from cough problems.Problem starts after 5to 6 months..i think so.some littile cough is coming every time& and my urine also after bath its continue littite urine drope like please get me proper advise.
Asked On : Thu, 13 Mar 2014
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
The cough that comes on every 5-6 months can be allergic cough which may come along with cold .As for the dribbling of urine after bath please see if this problem is just after bath or it happens some times during the whole day also.The best thing you can do is to consult a Urologist to get examined to rule out incontinence of urinary bladder or some other cause .It is important to get treated for urine the cough if allergic can be treated later also.
Answered: Mon, 25 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor